# SDR HNAA2015021300040

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 46,724 hours, 56,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 11 EXIT DOOR SIGN FLICKERED.  R & R PS-3 POWER SUPPLY BASE.  OPS CHECKED GOOD.  GROUND RAN ACFT.  OPS CHECKED GOOD WITH PROP HEAT ON.  OPS NORMAL.  OK FOR SERVICE.
